# SDR CALA2013082090610

- Difficulty date: July 28, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 92,211 hours, 11,058 cycles
- Engine: Pwa PW4056
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1050
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1050 LBL 75.92 MAIN DECK FLOORBEAM UPPER TEE CRACKED.      REMOVED DAMAGE. PERFORMED HFEC.  FABRICATED AND INSTALLED REPAIR PARTS IAW ECRA 5320-02157.  MAJOR REPAIR
